# SDR WX0A071385

- Difficulty date: November 7, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROACHING 19000FT ON CLIMB, F/A REPORTS STRONG SMOKE ODOR IN CABIN BUT NO SMOKE VISABLE.  VERIFIED BY BOTH PILOTS.  TURNING AUTO TEMP CONTROLLER COLDER STOPPED SMELL.  SHIP RETURNED TO ORG BASE AND HIGH POWER END RUNS WITH PACKS ON - COULD NOT DUPLICATE.
